Skip to main content
placeholder image

Bernstein properties of solutions to some higher order equations

Journal Article


Abstract


  • We record some Bernstein properties for entire solutions to higher order elliptic equations, including certain bilaplacian equations, other equations which are second order in the eigenvalues of the Hessian of the solution and some geometrically inspired fourth order equations. We apply a Bernstein result for second order elliptic equations on noncompact Riemannian manifolds, whose proof is based on techniques of Yau.

Publication Date


  • 2007

Citation


  • McCoy, J. A. (2007). Bernstein properties of solutions to some higher order equations. Differential and Integral Equations: an international journal for theory and applications, 20 (10), 1153-1166.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3013

Number Of Pages


  • 13

Start Page


  • 1153

End Page


  • 1166

Volume


  • 20

Issue


  • 10

Place Of Publication


  • http://www.aftabi.com/DIE/die-board.html

Abstract


  • We record some Bernstein properties for entire solutions to higher order elliptic equations, including certain bilaplacian equations, other equations which are second order in the eigenvalues of the Hessian of the solution and some geometrically inspired fourth order equations. We apply a Bernstein result for second order elliptic equations on noncompact Riemannian manifolds, whose proof is based on techniques of Yau.

Publication Date


  • 2007

Citation


  • McCoy, J. A. (2007). Bernstein properties of solutions to some higher order equations. Differential and Integral Equations: an international journal for theory and applications, 20 (10), 1153-1166.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3013

Number Of Pages


  • 13

Start Page


  • 1153

End Page


  • 1166

Volume


  • 20

Issue


  • 10

Place Of Publication


  • http://www.aftabi.com/DIE/die-board.html